# SDR IPXA2016041502185

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,236 hours, 13,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LOW TAB 1.  REPLACED EMEREGENCY LIGHT POWER SUPPLY IAW MM 33-51-01.  OPS TEST GOOD IAW 33-51-01-200.
